# SDR AALA202102229019

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,192 hours, 9,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: R1 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EPAS BATTERY PACK TEST INDICATOR FAILED, NO GREEN LIGHT INDICATIONS.  REPLACED EPAS BATTERY WITH NEW IAW AMM 52-11-20, OPS CHECK GOOD.
